RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 44, Number 5  


Sergei L'vovich Sobolev
M. M. Lavrent'ev, Yu. L. Ershov, S. S. Kutateladze, A. A. Borovkov, S. K. Godunov, S. S. Goncharov, Yu. G. Reshetnyak, V. G. Romanov, V. D. Mazurov
953
On some isomorphism on the category of $b$-spaces
B. Aqzzouz
961
An expression for the superposition of general algebraic functions in terms of hypergeometric series
I. A. Antipova
972
The type number of the cosymplectic hypersurfaces of 6-dimensional Hermitian submanifolds of the Cayley algebra
M. B. Banaru
981
On the complex of Sobolev spaces associated with an abstract Hilbert complex
N. V. Glotko
992
Some conditions for a $C_0$-semigroup to be asymptotically finite-dimensional
È. Yu. Emel'yanov
1015
The spectral theory of semitopological semilattices
Yu. L. Ershov
1021
Two special simply connected spaces of nonpositive curvature
V. K. Ionin
1033
On the basis properties of one spectral problem with a spectral parameter in a boundary condition
N. B. Kerimov, V. S. Mirzoev
1041
An equivalent flat condition
H. Kim, J. Kim
1046
Computable solutions of equations over endomorphisms of negative numberings
E. Combarro
1051
On the integral operators of the third kind
V. B. Korotkov
1063
Asymptotics for random walks with dependent heavy-tailed increments
D. A. Korshunov, S. Schlegel, V. Schmidt
1067
Nonlinear diffusion processes
V. N. Monakhov
1082
Symmetry of the barochronous motions of a gas
L. V. Ovsyannikov
1098
An example of the absence of a global solution to some inverse problem for a hyperbolic equation
V. G. Romanov
1110
Estimates for some functionals of bounded nonvanishing functions
S. V. Romanova
1113
The phase space of one generalized model by Oskolkov
G. A. Sviridyuk, V. O. Kazak
1124
Inessential combinations and colorings of models
S. V. Sudoplatov
1132
The inverse spectral problem for the Sturm–Liouville operators with discontinuous coefficients
A. I. Shestakov
1142
Error estimation and optimization of the functional algorithms of a random walk on a grid which are applied to solving the Dirichlet problem for the Helmholtz equation
E. V. Shkarupa
1163
On multiquasielliptic equations in $\mathbb{R}_n$
G. A. Shmyrev
1183
On the Bavrin integro-differential operators and their applications to solution of functional equations
A. S. Yakshina
1189
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020